# SDR FDEA202210102529

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA70172
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING APPROXIMATE STATION   595 FOUND CRACKED.  REPAIR CARRIED OUT AT LANDING GEAR : NOSE LANDING GEAR RIGHT HAND TRUNNION   FITTING APPROXIMATE STATION 595 AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202. INITIAL   INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE   CARRIED OUT AT EVERY 1500 FLIGHT CYCLES AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202   TABLE 201 REQUIREMENTS. METHOD BY HIGH FREQUENCY EDDY CURRENT OR LIQUID   PENETRANT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
